Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Nausea, dizziness, chills, fluttering in left side of head. Taking medication for diabetes. Cure?

Hello, I have been having an issue of feeling neasue most of the time. I have lost about 25 pounds over the last year. I am diabetic and tried ajusting when I take my medication , and that doesn t seem to help. Just yesterday I was out and I got dizzy and felt cold from within and I don t feel it was my sugar. I also just the other day got light headed and there was a fluttering in the left side of my head.
Asked On : Thu, 24 Jan 2013
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Uncontrolled diabetes results in all sorts of complications in body which can effect heart,kidneys,eyes,nerves,blood vessels etc.
Your loss of weight is the result of uncontrolled diabetes.
You may be having uncontrolled blood pressure and serum cholesterol levels.
You must immediately consult a diabetologist or an internal medicine specialist and get yourself investigated and treated properly.
You must make all efforts to control your sugar levels and this includes dietary restriction and regular aerobic exercises along with anti diabetic medications.
Answered: Wed, 10 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor